# SDR ASAA2014100509562

- Difficulty date: October 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT INBD DELAMINATED LOWER SURFACE.  ACFT GROUNDED.  REPAIRED THE SLAT  IAW SRM 51-70-10-2R-4, REPAIR 4.
